RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 4, Pages 635–640 (Mi mz11851)  

Brief Communications

On Bianalytic Capacities

M. Ya. Mazalovab

a National Research University "Moscow Power Engineering Institute" in Smolensk
b Saint Petersburg State University

Keywords: elliptic equation, bianalytic function, capacity, semiadditivity, uniform approximation, Laurent series.

Funding Agency Grant Number
Russian Science Foundation 17-11-01064
This work was supported by the Russian Science Foundation under grant 17-11-01064.


DOI: https://doi.org/10.4213/mzm11851

Full text: PDF file (352 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:4, 672–677

Bibliographic databases:

Received: 03.11.2017

Citation: M. Ya. Mazalov, “On Bianalytic Capacities”, Mat. Zametki, 103:4 (2018), 635–640; Math. Notes, 103:4 (2018), 672–677

Citation in format AMSBIB
\Bibitem{Maz18}
\by M.~Ya.~Mazalov
\paper On Bianalytic Capacities
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 4
\pages 635--640
\mathnet{http://mi.mathnet.ru/mz11851}
\crossref{https://doi.org/10.4213/mzm11851}
\elib{http://elibrary.ru/item.asp?id=32641359}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 4
\pages 672--677
\crossref{https://doi.org/10.1134/S0001434618030367}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000430553100036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046370205}


Linking options:
  • http://mi.mathnet.ru/eng/mz11851
  • https://doi.org/10.4213/mzm11851
  • http://mi.mathnet.ru/eng/mz/v103/i4/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    References:15
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019